Sorry to hear you are having headaches and migraines from your exemestane tablets and your Zoladex injections.
Both Zoladex and exemestane can cause side effects, for how long it is difficult to know, for many people side effects improve after the first few months. Everyone reacts differently to the drugs and some people have more side effects than others.
As your side effects have not improved with the addition of tablets prescribed by your oncologist, it would be best to consider contacting your breast care nurse so you can talk through your side effects.
Your medical team may be able to offer other ways of improving your symptoms or your specialist may consider changing your drugs or give you another drug for the sickness.
Here at Breast Cancer Now, we offer a variety of services to support you now, or in the future.
Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
iv been on Exemestane and zolodex injections for nearly 3 months now, I am really suffering from headaches and migraines which now make me physically sick, my onc prescribed me migraine tablets to take when I have an attack but whenever I take one I’m sick because of the headaches..will this side effect ever stop or should I ask to switch tablets? many advice is much appreciated.